Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 178, NWS Wichita, KS

July 3, 2005Kingman County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 3, 2005, 7:26 PM CDT for Kingman County, Kansas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2005, 7:26 PM CDT (00:26 UTC)
Expired
Jul 3, 2005, 8:31 PM CDT
In force
65 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Kingman County, KS

The radar

The Wichita radar (KICT), 55 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4511 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4511 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
1.9
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 040026
SVRICT
KSC095-040130-
/O.NEW.KICT.SV.W.0178.050704T0026Z-050704T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
726 PM CDT SUN JUL 3 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 830 PM CDT.

* AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 8 MILES WEST OF NORWICH...OR ABOUT 13 MILES
  SOUTHEAST OF KINGMAN...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CLEVELAND...KINGMAN...NORWICH...RAGO...SPIVEY...MURDOCK

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  DESTRUCTIVE WINDS OF 70 TO 80 MILES AN HOUR...
  VERY FREQUENT AND DEADLY CLOUD-TO-GROUND LIGHTNING...

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3771 9818 3740 9829 3740 9783 3770 9782

$$

JAKUB
3 follow-up statements
000 
WWUS53 KICT 040043
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT SUN JUL 3 2005

KSC095-040130-
/O.CON.KICT.SV.W.0178.000000T0000Z-050704T0130Z/
KINGMAN KS-
743 PM CDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KINGMAN COUNTY
UNTIL 830 PM CDT...

AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH.  THIS STORM WAS LOCATED
NEAR NORWICH...OR 19 MILES SOUTHEAST OF KINGMAN...AND MOVING
SOUTHEAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
KINGMAN COUNTY...INCLUDING THE TOWN OF NORWICH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3771 9818 3740 9829 3740 9783 3770 9782

$$

DARMOFAL
000 
WWUS53 KICT 040101
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
801 PM CDT SUN JUL 3 2005

KSC095-040130-
/O.CON.KICT.SV.W.0178.000000T0000Z-050704T0130Z/
KINGMAN KS-
801 PM CDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN KINGMAN COUNTY
UNTIL 830 PM CDT...

AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR ZENDA...OR 17 MILES SOUTHWEST OF
KINGMAN...AND MOVING SOUTHEAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
KINGMAN COUNTY...INCLUDING THE TOWN OF SPIVEY.

LAT...LON 3771 9818 3740 9829 3740 9783 3770 9782

$$

DARMOFAL
000 
WWUS53 KICT 040131
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
831 PM CDT SUN JUL 3 2005

KSC095-040141-
/O.EXP.KICT.SV.W.0178.000000T0000Z-050704T0130Z/
KINGMAN KS-
831 PM CDT SUN JUL 3 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KINGMAN COUNTY HAS
BEEN ALLOWED TO EXPIRE...

AT 830 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK
SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.

LAT...LON 3771 9818 3740 9829 3740 9783 3770 9782

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:00 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 3, 5:00 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
500 PM CDT SUN JUL 3 2005

.MESO UPDATE...

LONG-TRACK SUPERCELL FINALLY DISSIPATED NEAR MCPHERSON. THIS APPEARS
MOST LIKELY DUE TO THE OUTFLOW BOUNDARY BECOMING DIFFUSE TO
NON-EXISTENT EAST OF I-135, WHICH LIKELY RESULTED IN DECREASED
INGESTION OF LOW-LEVEL HELICITY INTO THE STORM.

SURFACE WINDS HAVE BACKED SUBSTANTIALLY OVER SOUTH CENTRAL AND
SOUTHEAST KANSAS OVER THE LAST SEVERAL HOURS, WHICH HAVE ENHANCED
THE LOW-LEVEL HELICITIES AND ASSOCIATED TORNADO THREAT.
THUNDERSTORMS CONTINUE TO FORM WEST OF HUTCHINSON ALONG AND JUST TO
THE NORTH OF A SOUTHWARD SAGGING OUTFLOW BOUNDARY. WITH STORMS
MOVING INTO RICHER LOW-LEVEL MOISTURE OVER SOUTH CENTRAL KANSAS,
ALONG WITH INCREASED BACKED FLOW/HELICITIES AND LOWER CLOUD BASES
ALONG BOUNDARY, TORNADO THREAT WILL CONTINUE THROUGH THE EVENING.
VERY LARGE HAIL, DUE TO EXTREME INSTABILITY, AND DAMAGING WINDS WILL
BE THREATS AS WELL. LOW-LEVEL WIND PROFILES WILL LIKELY CONTINUE TO
BACK EVEN MORE THROUGH THE EVENING HOURS, ALONG WITH CLOUDS BASES
LOWERING SLIGHTLY DUE TO DIURNAL COOLING. THIS WILL ONLY ENHANCE THE
TORNADO THREAT THIS EVENING.

KLEINSASSER/CARUSO

---------------------------------------------------------------------
PREVIOUS DISCUSSION
234 PM CDT SUN JUL 3 2005

.DISCUSSION...
FORECAST CONCERNS...
SEVERE WEATHER THIS EVENING AND HEAVY RAIN POTENTIAL OVERNIGHT...

CURRENT SUPERCELL STORM IN BARTON COUNTY KANSAS JUST THE BEGINNING
OF WHAT WILL BE A LONG EVENING/NIGHT ACROSS CENTRAL AND EVENTUALLY
SOUTH CENTRAL/SOUTHEAST KANSAS. ATMOSPHERE HAS BECOME VERY TO
EXTREMELY UNSTABLE ACROSS SOUTH CENTRAL KANSAS. BACKED NEAR SURFACE
FLOW ALONG/JUST AHEAD OF OUTFLOW BOUNDARIES AND SURFACE COLD FRONT
WILL CONTINUE TO SUPPORT TORNADO THREAT INTO THE EARLY EVENING,
THOUGH MODE SHOULD TRANSITION TO BOW ECHO/DAMAGING WIND THREAT LATER
ON. BESIDES VERY LARGE HAIL AND DAMAGING WINDS, HEAVY RAIN RISK WILL
INCREASE WITH DEVELOPMENT OF LARGER SCALE MESOSCALE SYSTEM(S) INTO
THE OVERNIGHT HOURS. THOUGH FLASH FLOOD GUIDANCE VALUES HAVE COME UP
A BIT, PARTS OF THE AREA STILL RECOVERING FROM JUNE DELUGES, SO
FIGURED IT WISE TO GO WITH FLOOD WATCH TONIGHT.

OTHERWISE, GENERALLY ONLY SLIGHT TWEAKS TO FORECAST NEEDED INTO
THE OUTER PERIODS. CHANCES, ALBEIT MODEST AND HARD TO PIN DOWN
AT THIS POINT, WILL CONTINUE IN WEAK-MODEST WEST-NORTHWEST FLOW
ALOFT INTO WEDNESDAY NIGHT.

DARMOFAL

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    68  87  66  89 /  70  30  20  20
HUTCHINSON      67  87  64  89 /  80  20  20  20
NEWTON          67  86  65  88 /  80  20  20  20
ELDORADO        68  86  66  88 /  70  30  20  20
WINFIELD-KWLD   70  89  68  91 /  70  40  20  20
RUSSELL         63  86  62  88 /  70  10  10  10
GREAT BEND      64  86  63  88 /  80  20  20  20
SALINA          66  87  64  90 /  80  20  10  10
MCPHERSON       67  87  64  89 /  80  20  20  20
COFFEYVILLE     70  87  68  89 /  60  40  20  20
CHANUTE         68  86  66  88 /  70  30  10  10
IOLA            68  85  66  87 /  70  30  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT UNTIL 6 AM CDT MONDAY MORNING
FOR THE FOLLOWING ZONES...ALLEN...BARTON...BUTLER...CHASE...
CHAUTAUQUA...COWLEY...ELK...ELLSWORTH...GREENWOOD...HARPER...
HARVEY...KINGMAN...LABETTE...LINCOLN...MARION...MCPHERSON...
MONTGOMERY...NEOSHO...RENO...RICE...RUSSELL...SALINE...
SEDGWICK...SUMNER...WILSON...AND WOODSON.

&&

DARMOFAL
Hazardous weather outlook, Jul 3, 3:15 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
315 PM CDT SUN JUL 3 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-041200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
314 PM PM CDT SUN JUL 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THE RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING
ACROSS CENTRAL AND SOUTH CENTRAL KANSAS, AS A COLD FRONT PUSHES
SLOWLY SOUTH INTO THE AREA. VERY LARGE HAIL UP TO BASEBALL SIZE
AND DESTRUCTIVE WINDS TO 80 MPH CAN BE EXPECTED WITH THE
STRONGEST STORMS. A COUPLE OF TORNADOES WILL ALSO BE POSSIBLE
EARLY THIS EVENING.

INDIVIDUAL SUPERCELLS OR STORM CLUSTERS ARE EXPECTED TO EVOLVE
OR DEVELOP INTO MORE OF A LINEAR STORM STRUCTURE LATER IN THE
EVENING OR OVERNIGHT, WHICH WILL EVENTUALLY AFFECT SOUTHEAST
KANSAS. BESIDES A WIND AND HAIL THREAT, THE RISK FOR LOCALLY
HEAVY RAIN MAY ALSO BECOME A CONCERN ACROSS THE ENTIRE AREA,
WITH RAINFALL AMOUNTS IN EXCESS OF 2 TO 3 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOME LINGERING THUNDERSTORMS WILL BE POSSIBLE, MAINLY OVER SOUTH
CENTRAL AND SOUTHEAST KANSAS MONDAY MORNING. THE MAIN RISK WITH
THIS ACTIVITY WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING.

MONDAY NIGHT THROUGH WEDNESDAY NIGHT CONDITIONS WILL REMAIN
UNSTABLE FOR MORE COMPLEXES OF THUNDERSTORMS. HOWEVER, THE
PLACEMENT OF THE STORMS WILL BE DEPENDENT ON THE POSITION OF THE
FRONTAL BOUNDARY. RIGHT NOW, IT IS TOO EARLY TO DEPICT THE DEGREE
OF SEVERITY AND  TIMING OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS ANTICIPATED THIS EVENING, POSSIBLY
LASTING INTO THE OVERNIGHT HOURS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

KED

In the hours before

Local storm report, Jul 3, 6:58 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
658 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     1 E COLWICH             37.78N 97.52W
07/03/2005  85 MPH           SEDGWICK           KS   AMATEUR RADIO

&&

ADK
Local storm report, Jul 3, 7:01 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     FUNNEL CLOUD     COLWICH                 37.78N 97.54W
07/03/2005                   SEDGWICK           KS   LAW ENFORCEMENT

&&

CDB
Local storm report, Jul 3, 7:05 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
705 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND GST     8 E CLEVELAND           37.55N 97.98W
07/03/2005  60 MPH           KINGMAN            KS   TRAINED SPOTTER

            TREE AND POWER LINE DAMAGE RESULTING IN POWER OUTAGES.

&&

ES
Local storm report, Jul 3, 7:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
712 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     5 S ANDALE              37.72N 97.63W
07/03/2005  100 MPH          SEDGWICK           KS   BROADCAST MEDIA

            REPORTED BY KFDI MOBILE UNIT. GOLFBALL SIZE HAIL ALSO
            REPORTED.

&&

ADK
Local storm report, Jul 3, 7:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND GST     N PARK CITY             37.80N 97.32W
07/03/2005  70 MPH           SEDGWICK           KS   TRAINED SPOTTER

            OCCURRED AT I-135/61ST ST NORTH INTERCHANGE.

&&

ES
Special weather statement, Jul 3, 7:21 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
721 PM CDT SUN JUL 3 2005

KSZ053-040045-
CHASE-
721 PM CDT SUN JUL 3 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHASE COUNTY...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SAFFORDVILLE TO 6
MILES NORTH OF CASSODAY...AND MOVING EAST AT 35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:02 PM CDTSevere Thunderstorm WarningICTSumner58 min
Jul 3, 7:07 PM CDTSevere Thunderstorm WarningICTHarper53 min
Jul 3, 7:13 PM CDTSevere Thunderstorm WarningICTButler62 min
Jul 3, 7:37 PM CDTSevere Thunderstorm WarningICTSedgwick53 min
Jul 3, 7:56 PM CDTSevere Thunderstorm WarningICTHarper, Sumner64 min
Jul 3, 8:01 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Greenwood59 min
Jul 3, 8:05 PM CDTFlash Flood WarningICTKingman, Reno, Sedgwick6 hr
Jul 3, 8:15 PM CDTSevere Thunderstorm WarningICTHarper60 min
Jul 3, 8:45 PM CDTSevere Thunderstorm WarningICTWoodson47 min
Jul 3, 8:53 PM CDTSevere Thunderstorm WarningICTCowley, Harper, Sumner67 min
Jul 3, 9:03 PM CDTFlash Flood WarningICTHarper, Sumner6 hr
Jul 3, 9:33 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk57 min
Jul 3, 9:51 PM CDTSevere Thunderstorm WarningICTKingman54 min
Jul 3, 9:59 PM CDTSevere Thunderstorm WarningICTCowley, Harper, Sumner61 min
Jul 3, 10:05 PM CDTSevere Thunderstorm WarningICTGreenwood29 min
Jul 3, 10:39 PM CDTSevere Thunderstorm WarningICTKingman, Reno28 min
Jul 3, 10:44 PM CDTSevere Thunderstorm WarningICTKingman57 min
Jul 3, 10:59 PM CDTSevere Thunderstorm WarningICTSumner61 min
Jul 3, 11:08 PM CDTSevere Thunderstorm WarningICTHarper54 min
Jul 3, 11:22 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson37 min
Jul 3, 11:33 PM CDTSevere Thunderstorm WarningICTSumner60 min
Jul 4, 12:06 AM CDTSevere Thunderstorm WarningICTCowley54 min
Jul 4, 12:40 AM CDTFlash Flood WarningICTCowley6 hr
Jul 4, 12:58 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.